CONVERGENCE OF INEXACT ITERATES OF CONTRACTIVE MAPPINGS IN METRIC SPACES WITH GRAPHS
by: Simeon Reich and Alexander J. Zaslavski Page: 67 - 75 JP Journal of Fixed Point Theory and Applications Volume 16, Issue 2-3, Pages 67 - 75 (December 2021) Downloads: 243 Views: 608
COMMON FIXED POINT THEOREMS FOR VARIOUS CONTRACTION FUZZY MAPPINGS IN FUZZY METRIC SPACES
by: R. A. Rashwan and S. K. Abdel-Aal Page: 77 - 91 JP Journal of Fixed Point Theory and Applications Volume 16, Issue 2-3, Pages 77 - 91 (December 2021) Downloads: 159 Views: 633
A THREE-STEP ITERATION PROCESS FOR GENERALIZED α-NONEXPANSIVE MULTIVALUED MAPPING IN BANACH SPACES
by: Makbule Kaplan Özekes Page: 93 - 106 JP Journal of Fixed Point Theory and Applications Volume 16, Issue 2-3, Pages 93 - 106 (December 2021) Downloads: 145 Views: 509